中文 English
  当前位置:首页>>师资力量>>中心教师
教授
鲍建海 陈永川
段玉萍 甘在会
高维东 季 青
蒋仁进 李康伟
邵井海 孙笑涛
王凤雨 汪更生
吴偶 吴奕飞
张勇 宗传明
兼职教授
陈化 Peter Paule
副教授
陈鑫 戴 嵩
范协铨 何玲
胡二彦 黎怀谦
沈瑞鹏 宋保方
田文义 王耀宏
吴华明 吴杰
徐 甜 余讯
张海祥 周明铄
朱斐
讲师
邓英俊 郭嘉祥
黄昊阳 黄兴
梁聪 马文钧
宋基建 魏斌
谢满庭 杨松
张与彪 赵铭锋
博士后
申佳 2020-2023
唐大钊 2019-2021
办公室
刘阳 李浡然
吕秀杰 钟小平
孙笑涛 教授    
应用数学中心教师 主 页
  电 话:
  邮 箱: xiaotaosun@tju.edu.cn

研究方向:

代数几何

教育经历:

1979.09-1983.07  湖南师范大学 数学 本科/学士

1986.09-1989.07  华东师范大学 代数几何  研究生/硕士

1989.09-1992.07  中国科学院系统所 代数几何 研究生/博士

代表性论文与著作:

[1] Surfaces of general type with canonical pencil, Acta Math. Sinica 33, (1990), no. 6, 769-773

[2] A note on factorization of birational morphisms, Acta Math. Sinica 34, (1991), no. 6, 749-753

[3] Algebraic surfaces whose canonical image has a pencil of rational curves of degree two, Math. Z. 209 (1992), no. 1, 67-74

[4] On canonical fibrations of algebraic surfaces , Manuscripta Math. 83 (1994), no. 2, 161-169

[5] Birational morphisms of regular schemes , Compositio Math. 91 (1994), no. 3, 325-339

[6] A regularity theorem on birational morphisms, J. Algebra 178 (1995), no. 3, 919-927

[7] On relative canonical sheaves of arithmetic surfaces, Math. Z. 223 (1996), no. 4, 709-723

[8] Ramifications on arithmetic schemes, J. Reine Angew. Math. 488 (1997), 37-54

[9] (with R. Huebl) On the cohomology of regular differential forms and dualizing sheaves, Proc. Amer. Math. Soc. 126 (1998), no. 7, 1931-1940.

[10] (with R. Huebl) Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves, Comm. Algebra 27 (1999), no. 7, 3513-3529

[11] Remarks on semistability of G-bundles in positive characteristic, Compositio Math. 119 (1999), no. 1, 41-52

[12] Degeneration of moduli spaces and generalized theta functions, J. Algebraic Geom. 9 (2000), no. 3, 459-527

[13] Degeneration of SL(n)-bundles on a reducible curve. Algebraic geometry in East Asia (Kyoto, 2001), 229-243, World Sci. Publishing, River Edge, NJ, 2002

[14] Factorization of generalized theta functions in the reducible case. Arkiv for Matematik. 41 (2003), no. 1, 165-202

[15] (with S.-L. Tan and K. Zuo) Families of K3 surfaces over curves reaching the Arakelov-Yau type upper bounds and modularity, Math. Res. Lett. 10 (2003), no. 2-3, 323-342

[16] Moduli spaces of SL(r)-bundles on singular irreducible curves. Asian J. Math. 7 (2003), no. 4, 609-625

[17] (with I - Hsun Tsai) Hitchin’s connection and differential operators with values in the determinant bundle. J. Differential Geom. 66 (2004), no. 2, 303-343

[18] Logarithmic heat projective operators, Comm. Algebra 33 (2005), no. 2, 425-454

[19] Minimal rational curves on moduli spaces of stable bundles. Math. Ann. 331 (2005), no. 4, 925-937

[20] (with H. Esnault and P.H. Hai) On Nori’s fundamental group scheme. Progress in Mathematics, Vol. 265 (2007) 377-398 Birkhauser Verlag Basel Switzerland

[21] Direct images of bundles under Frobenius morphism, Invent. Math. 173 (2008), 427-447

[22] Remarks on Gieseker’s Degeneration and its Normalization AMS IP Studies in Advanced Mathematics, vol. 42 (2008), 177-191

[23] (with Ngaiming Mok) Remarks on lines and minimal rational curves, Sciences in China Series A: Mathematics, vol. 52, No.4 (2009) , 617-630

[24] Frobenius morphisms and semi-stable bundles, Algebraic Geometry in East Asia, Advanced Studies in Pure Mathematics, Vol. 60, (2010), 161-182

[25] Stability of sheaves of locally closed and exact forms, Journal of Algebra, Vol. 324, No. 7,(2010), 1471-1482

[26] Elliptic curves in moduli space of stable bundles. Pure Appl. Math. Q. 7 (2011), no. 4, Special Issue: In memory of Eckart Viehweg, 1761-1783

[27] (与H. Esnault 合作)Stratified bundles and étale fundamental group,Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XIII (2014), 795-812